Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

Abstract Title:

[Acute cholestatic hepatitis after atorvastatin reintroduction].

Abstract Source:

Gastroenterol Hepatol. 2006 Jan ;29(1):21-4. PMID: 16393626

Abstract Author(s):

M L de Castro, J A Hermo, A Baz, C de Luaces, R Pérez, J Clofent

Article Affiliation:

Servicio de Aparato Digestivo, Hospital Meixoeiro-CHUVI Vigo, Pontevedra, Spain. maria.luisa.decastro.parga@sergas.es

Abstract:

Consumption of 3-hydroxy-3-methylglutaryl coenzyme A reductase (HMG-CoA) inhibitors, known as statins, has been associated with elevated transaminase levels but rarely with acute hepatitis. Recently, several cases of acute hepatitis secondary to atorvastatin therapy have been published. We report the case of a 72-year-old man who developed acute cholestatic hepatitis after reinitiating treatment with atorvastatin at a higher dose than that previously prescribed. After treatment discontinuation, the patient made a full recovery, with normalization of clinical and laboratory findings.

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.